| Catalog Number |
A948316 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that 10cc sterile water syringe for balloon inflation was only 3cc volume and had not cap on it.This kit had the yellow sticker stating no sterile gloves which was recently requested to be rem from their shelves and replaced with kit that had nec parts.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
It was reported that 10cc sterile water syringe for balloon inflation was only 3cc volume and had not cap on it.This kit had the yellow sticker stating no sterile gloves which was recently requested to be rem from their shelves and replaced with kit that had nec parts.Per additional information received via mail on 01aug2025, the product was already shipped out.No lot # or serial # was documented at the time the non-confirming form was filled out.Product was not used by patient.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: b, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.